# SDR USAAD00161

- Difficulty date: October 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY LIGHT CHARGE POWER CIRCUIT BREAKER POPS WITH THE SWITCH OFF.  MAINTENANCE FOUND THE AFT EPL POWER SUPPLY BAD.  THE AFT POWER SUPPLY PACK AND BATTERY WERE REPLACED.  OPS CHECKED GOOD.  (M)
